# SDR SWIA200414159

- Difficulty date: October 23, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 4,801 hours, 3,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP, INTERCOSTAL CLIP IS CRACKED; FS 625.00; STR 14R.  REPLACED CLIP IAW CRJ SRM 51-40-11, 51-42-06, 51-25-16 AND 51-21-11.
